... applying is causing an upset stomach, sometimes very badly: nausea. pain. Has anyone else gotten this with this medication? Thanks
HollyZee; Yes everything you have listed is possible, You should call your doctor and let him or her know of all the problems you are having ask them if you take it after a meal well it not upset your stomach as bad or do you need something else.Remember Holly even using something Rectally or Vaginally it can cause problems elsewhere good for you to ask this question most would not hook them together. Also always remember to tell the doctor what other medication or over the counter products you are taking. So they can check for interactions and this is also a good idea to use just one Pharmacy and tell them also of your allergies and other things you're taking.Many Pharmacists knows much more about medications than a lot of doctors so if you get sick you can go to the pharmacy and ask them to look at your chart on the computer and recommended something for your cold etc. Okay anyway give your doctor a call and see what they want to do. GOOD LUCK
- Hydrocortisone Drug Information
- Hydrocortisone / Pramoxine Drug Information
- Pramoxine Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Dec 2010 • 5 answers
Posted 23 Apr 2012 • 2 answers
Posted 15 Dec 2013 • 2 answers
Posted 16 Nov 2015 • 2 answers
Is "triamcinolone acetone cream, 0.1%" a stronger steroid than "hydrocortisone 1% cream" and can it?
Posted 21 May 2018 • 1 answer